Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weird werid......

Posted by sukarno on March 8, 2006, at 7:22:18

In reply to Weird werid......, posted by willyee on March 7, 2006, at 16:32:01


"Anyway i also had luck with low doses of xyrem also,but opposed to pooping out what was happening with that was i was getting high at even low doses,and im done with messing around,so i stopped,i dont want to get high,i dont want anything like that."

Are you taking Xyrem (sodium oxybate, a form of GHB) with the Xanax/Klonopin combo? I assume your doctor prescribed all of this. Taken together, Xyrem and benzodiazepines (e.g. Xanax, Klonopin, Valium, etc) can potentiate the CNS depressant effects of Xyrem. Respiratory depression would be my concern.

"so i stopped or cut back DRASTICALY on xanax/klonopin"

How long have you been taking Xanax and Klonopin? I definitely wouldn't quit taking them suddenly, but rather taper it gradually.

"It appears for whatver reason depakote is preventing xtrem from getting me high..."

Depakote is an anticonvulsant and is used as a mood stabiliser. It is possible that it is blocking the dopaminergic effect of Xyrem, but I am not sure about this. Xyrem "shuts down" dopamine for a while and then suddenly releases the dopamine all at once, causing a pleasurable feeling. It can be good for depression.

Take care! :-)

Paul


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sukarno thread:617133
URL: http://www.dr-bob.org/babble/20060304/msgs/617390.html